When searching for a possible cause of your weight loss, you can practically eliminate the antihypertensives. As Beth pointed out, most have the opposite effect: weight GAIN. If the weight loss continues, you should have abdominal scans done - there are many possible causes, including IBS, GI issues, etc. I hope you have a good doctor. Unexplained weight loss is always a reason for concern.
I did a lot of reading on headaches. There's such a thing as a blood pressure headache. Apparently, the hypertension has to be very severe
though before a person gets one of those. They say that headaches and dizzinness are often incorrectly given as symptoms of high blood pressure, thus misleading and sometimes actually harming peple. (through lack of action due to no "symptoms"). I just read an article about that. There are no symptoms of high blood pressure. That is why it's called the silent killer.
Other than that, there are hundreds of possible reasons for headaches. As mentioned in previous posts, some antihypertensives (with vasodilating effects) can cause them. Constriction of the blood vessels (from cold, for instance) can result in a headache also. If the headaches are a big concern, you should visit the headache board. There's a lot of good information there.